# SDR QXEA9500030

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Rollers
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX - THE RT MAIN GEAR UNLOCK RED LIGHT ILLUMINATES IN FLIGHT.  ADJUSTED THE INBOARD UPLOCK ROLLER ASSY, OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
